# SDR AALA202107199594

- Difficulty date: July 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 14,911 hours, 5,738 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677413964
- Condition: Surges
- Location: Zone 400 - Nac/P
- Part time: 14,946 hours, 5,750 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 PACK SURGING CAUSING PRESSURIZATION TO SWING, V/S +250 - 450FPM AT FL340. **SUPPLEMENTAL REPORT FOR AALA202107149594: REPLACED #2 ENGINE PRESSURE REGULATOR VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-11-52 AND 21-51-00.  ** (CLSOED)
